# SDR DALA13028231402

- Difficulty date: June 4, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,887 hours, 25,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FILLET AREA-CORROSION FOUND ON LT WING UPPER SURFACE AT WBL 101 TO WBL 104.5 AND FWD OF LT WING REAR SPAR 14" TO 18.5" AS MARKED.  REPAIR CARRIED OUT IAW ER/A 514644-14, REV ORIGINAL.
